RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 344, Number 6, Pages 730–735 (Mi dan4300)  

MATHEMATICS

Some asymptotic formulas for elliptic operators in $R^n$ that are far from selfadjoint

K. Kh. Boimatov

Mathematics Institute and Computing Center, Academy of Sciences of the Republic of Tadzhikistan, Dushanbe

Full text: PDF file (410 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 10.05.1994

Citation: K. Kh. Boimatov, “Some asymptotic formulas for elliptic operators in $R^n$ that are far from selfadjoint”, Dokl. Akad. Nauk, 344:6 (1995), 730–735

Citation in format AMSBIB
\Bibitem{Boi95}
\by K.~Kh.~Boimatov
\paper Some asymptotic formulas for elliptic operators in $R^n$ that are far from selfadjoint
\jour Dokl. Akad. Nauk
\yr 1995
\vol 344
\issue 6
\pages 730--735
\mathnet{http://mi.mathnet.ru/dan4300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364315}
\zmath{https://zbmath.org/?q=an:0878.35083}


Linking options:
  • http://mi.mathnet.ru/eng/dan4300
  • http://mi.mathnet.ru/eng/dan/v344/i6/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020